| Model Number |
RBYLP0202 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2021-01015.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil lps.During the procedure, the physician could not advance a ruby coil lp past the friction lock in the introducer sheath, and the ruby coil lp was removed.The physician proceeded to use another ruby coil lp which had the same issue.Therefore, the ruby coil lp was also removed.No additional information regarding the completion of the procedure was provided.There was no report of an adverse effect to the patient.